Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 27 July 2011

An Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion Model

P. Sattayatham & A. Intarasit

Journal of Mathematics and Statistics, Volume 7, Issue 3, pp. 230–238 · doi.org/10.3844/jmssp.2011.230.238

7,964 accesses5,064 downloads11 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: We presented option pricing when the stock prices follows a jumpdiffusion model and their stochastic volatility follows a fractional stochastic volatility model. This proposed model exhibits the a memory of a stochastic volatility model that is not expressed in the classical stochastic volatility model. Approach: We introduce an approximated method to fractional stochastic volatility model perturbed by the fractional Brownian motion. A relationship between stochastic differential equations and partial differential equations for a bivariate model is presented. Results: By using an approximate method, we provide the approximate solution of the fractional stochastic volatility model. And European options are priced by using the risk-neutral valuation. Conclusion/Recommendations: The formula of European option is calculated by using the technique base on the characteristic function of an underlying asset which can be expressed in an explicit formula. A numerical integration technique to simulation fractional stochastic volatility are presented in this study.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Sattayatham, P. & Intarasit, A. (2011). An Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion Model. Journal of Mathematics and Statistics, 7(3), 230–238. https://doi.org/10.3844/jmssp.2011.230.238

Licence
© Science Publications
Issue
Volume 7, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
An Approximate Formula of European Option for Fractional Stochastic Volatility Jump-Diffusion ModelJournal of Mathematics and Statistics · Volume 7, Issue 3 · pp. 230–238 · © Science PublicationsDownload